# SDR CALA2014010290027

- Difficulty date: December 30, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 94,813 hours, 15,000 cycles
- Engine: Pwa PW4060
- System (JASC): 3810 · Potable Water System
- Part: Hose
- Condition: Leaking
- Location: Potable Water
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

POTABLE LEAKING NO PRESS.  HOSE REPLACED LEAK CHECKED OK FOR SERVICE.
